# SDR CALA2020051700972

- Difficulty date: May 17, 2020
- Submitted: May 17, 2020
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 60,519 hours, 26,249 cycles
- Engine: Iae V2522A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: O

## Discrepancy

DURING POST HMV-3 ENGINE RUN #1 ENGINE OIL QTY DECREASED RAPIDLY FOLLOWED WITH SMOKE AND FLAMES COMING FROMTHE TURBINE AREA. ENGI NE WAS MOTORED UNTIL FIRE DEPT RESPONED. FIRE WAS PUT OUT WITH W ATER AND PURPLE-K DRY CHEMICAL SUPPRESSING AGENT. THIS OCCURED D URING THROTTLE MOVEMENT TO TAKE-OFF SETTING. REMOVED AND REPLACED NO.1 ENGINE ON ROUTINE CUSTOMER CARD 31-720 0-9-0001 LOG PAGE 4885403. INSPECTIONS COMPLIED WITH IN ACCORDAN CE WITH ECRA 0550-01192 ALL WORK ACCOMPLISHED ON AAR NR 9624700 ADD EMP:V918885
